# SDR 2023FA0000801

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: General aviation
- Aircraft: N404MC
- Make and model: Gulstm
- Aircraft serial: 184
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861GA
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH UNITS WERE RECEIVED FROM GULFSTREAM IN A REPAIRED CONDITION. THEY HAD 8130'S WITH BOTH UNITS. NEITHER UNIT COULD BE FNSTATTOD IN AIRCRAFT.   RECOMNEDAUONS FROM GS 
TECHNLCAL OPERATIONS WAS TO FILE THO VANE TO ADCF CLEARNNCE. THAT OPTION IS AN UNSARE PRACTICE CO MODIFY THE AERODYNAMIC VANE WHILE INSTALLED ON THE 
TRANSMILTER. BOTH OR THESE PARTS HAVE B-ECN RETURNED 10 GULFSTREAM FOR 
REVIEW.
